# SDR CALA2025111211161

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,098 hours, 32,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: D5211083000251
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXTERNAL SKIN UPPER PLATE FWD CORNER HAS CRACK.  R & R THE L1 DOOR EXTERNAL SKIN UPPER PLATE IAW SRM 51-72-11-941-001.
